MAUDE Adverse Event Report: FX SHOULDERS SOLUTIONS DALLAS FX V135 MINI REVERSED; REVERSE SHOULDER PROSTHESIS

FX SHOULDERS SOLUTIONS DALLAS FX V135 MINI REVERSED; REVERSE SHOULDER PROSTHESIS
Catalog Number 103-0803
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 02/24/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Revision occurred approximately 308 days after the primary surgery due to instability.The root cause of the problem is unknown.No actaul, implied, or suspect link to fx product.
 
Event or Problem Description
Revision occurred on (b)(6) 2026, approximately 308 days after the primary surgery which occurred on (b)(6) 2025.No fall or other trauma reported.Based on comparing usage forms only humelock reversed centered glenosphere w/ screw cocr/ta6v/tin 10° tilt ø36 mm and humeral cup standard pe/ta6v ø36/+3 was explanted due to instability.These parts were replaced with humelock reversed centered glenosphere w/ screw cocr/ta6v 10° tilt ø40 mm and humeral cup 135/145° stability pe/ta6v ø40 +9.Fx v135 stem ta6v ø36/16 cementless ti/ha was not replaced.

Brand Name
FX V135 MINI REVERSED
Common Device Name
REVERSE SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SHOULDERS SOLUTIONS DALLAS
15920 addison rd
addison TX 75001
Manufacturer (Section G)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
addison TX 75001
Manufacturer Contact
seenath kabeer
15920 addison road
addison, TX 75001
7137326920
MDR Report Key24874572
Report Number3014128390-2026-00009
Device Sequence Number9878122
Product Code PHX
UDI-Device Identifier03701037300091
UDI-Public03701037300091
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K150488
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number103-0803
Device Lot NumberV0604
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Initial Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PART: 115-3610 LOT: V1748.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown